# SDR USAA920070904

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 61,496 hours, 38,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 9078223
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-4 CHECK, CRACKED FRAME STRAP, BS 312, S13L.  REPLACED FRAME STRAP, BS 312, S13L IAW BOEING DRAWING 65-17684.
